Alert archive / Michigan / Small Craft Advisories in 2013

Small Craft Advisory 13, NWS Grand Rapids, MI

February 4, 2013

NWS Grand Rapids, MI issued this small craft advisory at Feb 4, 2013, 3:41 PM EST. It took effect at Feb 5, 2013, 4:00 AM EST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2013, 3:41 PM EST (20:41 UTC)
In effect from
Feb 5, 2013, 4:00 AM EST
Expired
Feb 6, 2013, 2:46 AM EST
In force
23 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

470 
WHUS73 KGRR 042041
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
341 PM EST MON FEB 4 2013

LMZ844>849-050445-
/O.NEW.KGRR.SC.Y.0013.130205T0900Z-130206T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
341 PM EST MON FEB 4 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 4 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 4 AM EST
WEDNESDAY. 

* WINDS..SOUTHWEST TO 30 KNOTS TUESDAY MORNING BECOMING NORTHWEST
  15 TO 25 KNOTS TUESDAY NIGHT.

* WAVES...WAVES 4 TO 6 FEET TUESDAY AND TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WDM
6 follow-up statements
915 
WHUS73 KGRR 050247
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
947 PM EST MON FEB 4 2013

LMZ844>849-051100-
/O.CON.KGRR.SC.Y.0013.130205T0900Z-130206T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
947 PM EST MON FEB 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO
4 AM EST WEDNESDAY...

* WINDS..SOUTHWEST TO 30 KNOTS TUESDAY MORNING BECOMING 
  NORTHWEST 15 TO 25 KNOTS TUESDAY NIGHT. 

* WAVES...WAVES 4 TO 6 FEET TUESDAY AND TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
602 
WHUS73 KGRR 050845
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
345 AM EST TUE FEB 5 2013

LMZ844>849-051645-
/O.CON.KGRR.SC.Y.0013.130205T0900Z-130206T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
345 AM EST TUE FEB 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS..SOUTHWEST TO 30 KNOTS THIS MORNING BECOMING 
  NORTHWEST 15 TO 25 KNOTS TONIGHT. 

* WAVES...WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
576 
WHUS73 KGRR 051547
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1047 AM EST TUE FEB 5 2013

LMZ844>849-060000-
/O.CON.KGRR.SC.Y.0013.000000T0000Z-130206T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1047 AM EST TUE FEB 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS..SOUTHWEST TO 30 KNOTS THIS MORNING BECOMING NORTHWEST 
  15 TO 25 KNOTS TONIGHT. 

* WAVES...WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WDM
767 
WHUS73 KGRR 052034
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
334 PM EST TUE FEB 5 2013

LMZ844>849-060445-
/O.CON.KGRR.SC.Y.0013.000000T0000Z-130206T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
334 PM EST TUE FEB 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS..NORTH 15 TO 25 KNOTS DIMINISHING TO 5 TO 15 KNOTS TOWARD MORNING.

* WAVES...WAVES 4 TO 6 FEET SUBSIDING TO 1 TO 3 FEET TOWARD MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
539 
WHUS73 KGRR 060304
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1004 PM EST TUE FEB 5 2013

LMZ844>849-060900-
/O.CON.KGRR.SC.Y.0013.000000T0000Z-130206T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1004 PM EST TUE FEB 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS..NORTH 15 TO 25 KNOTS DIMINISHING TO 5 TO 15 KNOTS 
  TOWARD MORNING.

* WAVES...WAVES 4 TO 6 FEET SUBSIDING TO 1 TO 3 FEET TOWARD 
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
322 
WHUS73 KGRR 060746
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
246 AM EST WED FEB 6 2013

LMZ844>849-060900-
/O.CAN.KGRR.SC.Y.0013.000000T0000Z-130206T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
246 AM EST WED FEB 6 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE DECREASED BELOW ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 12:20 PM EST, 3 hours 21 minutes earlier.

Area forecast discussion, Feb 4, 12:20 PM EST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1220 PM EST MON FEB 4 2013

.SYNOPSIS...
ISSUED AT 343 AM EST MON FEB 4 2013

LIGHT SNOW WILL CONTINUE INTO THE AFTERNOON TODAY AS A A CLIPPER
MOVES BY TO THE SOUTH OF THE CWA. AN INCH OR TWO OF ADDITIONAL
ACCUMULATION IS POSSIBLE TODAY BEFORE THE SNOW DIMINISHES. A
STRONGER CLIPPER WILL MOVE ACROSS THE CWA TUESDAY RESULTING IN
ANOTHER 1 TO 4 INCHES OF SNOW. MODERATING TEMPERATURES TOWARD THE
END OF THE WEEK MAY RESULT IN MIXED RAIN AND SNOW OVER THE WEEKEND.

&&

.UPDATE...
ISSUED AT 1109 AM EST MON FEB 4 2013

I HAVE NOW SHORTENED THE LAKE EFFECT SNOW ADVISORY SO IT NOW ENDS
AT 1 PM AS I SUGGESTED I WOULD IN MY PRIOR UPDATE.

UPDATE ISSUED AT 1032 AM EST MON FEB 4 2013

MY CURRENT THINKING IS TO DROP THE LAKE EFFECT SNOW ADVISORY AT 1
PM WITH THE WINTER WEATHER ADVISORY SINCE SURFACE WINDS WILL BE
FROM THE NORTH NORTHEAST... THAT IS NOT SUPPORTIVE OF LAKE EFFECT
SNOW. ALSO THE LATEST RAP MODEL DATA SHOWS LITTLE IF ANY LIFT
ALONG THE LAKE SHORE THIS AFTERNOON AS WELL AS LITTLE IF ANY QPF.
SO ONCE THE SYNOPTIC SYSTEM EXITS IN EARLY THIS AFTERNOON THE SHOW
IS OVER FOR THIS EVENT.

IT LOOKS TO ME LIKE TOMORROW WE WILL HAVE A SW FLOW ENHANCED EVENT
WITH THE NW LAKE SHORE AREAS GETTING THE MOST SNOW. SINCE I DO NOT
WANT HEADLINES FOR TODAY'S EVENT MIXED WITH TOMORROW I PLAN ON
PUTTING THE LAKE EFFECT SNOW ADVISORY (MKG TO LDM ONE ROW OF
COUNTIES) OUT WITH THE 4 PM FORECAST.

&&

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 343 AM EST MON FEB 4 2013

FORECAST CONCERNS DEAL WITH SNOW TRENDS TODAY AND TUESDAY.

REGIONAL RADAR SHOWS SNOW FALLING ACROSS THE SRN CWA WNWWD ACROSS
SRN WISCONSIN. ANOTHER INCH OR TWO OF ACCUMULATION IS POSSIBLE AS
THE SYSTEM PASSES BY. LOWEST CONDENSATION PRESSURE DEFICITS ARE
SOUTH OF I-96 TODAY WHICH IS WHERE WE HAVE THE GREATEST
ACCUMULATION. AS THE CLIPPER PASSES BY SNOW WILL TAPER THIS
AFTERNOON. THE SYNOPTIC SNOW IS GETTING A BOOST FROM THE WESTERLY
WIND OFF THE LAKE.

WE MAY SEE A 6 OR 8 HR BREAK FROM SNOW BEFORE THE NEXT CLIPPER
ARRIVES LATE TONIGHT. THE CLIPPER IS PROGD MOVE OVER THE CWA TUESDAY
RESULTING IN A 1-3/2-4 INCH TYPE EVENT. THE LIGHT WINDS EXPECTED
TODAY SHOULD RESULT IN A LOWER IMPACT EVENT. DRY WX EXPECTED
WEDNESDAY AS ZONAL FLOW DEVELOPS IN THE WAKE OF THE CLIPPER.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 343 AM EST MON FEB 4 2013

ZONAL FLOW STILL LOOKS TO BE THE PREDOMINATE UPPER PATTERN TYPE
THROUGH THE LONG TERM PERIOD. MAIN FEATURES TO KEY ON ARE A
SHORTWAVE TROUGH FORECAST TO SWING THROUGH THE GREAT LAKES THURSDAY
AND ANOTHER DEEPER TROUGH CENTERED AROUND SUNDAY. 850MB ARE FORECAST
TO BE BETWEEN -8C AND +4C MUCH OF THE LONG TERM WHICH WILL TAKE LAKE
EFFECT OUT OF PLAY...WHICH WILL BE A CHANGE FROM THE CURRENT AND
RECENT PAST. TEMPERATURES THROUGH THE PERIOD WILL BE NEAR TO ABOVE
NORMAL.

AS FOR THE DETAILS...HAVE A CHANCE OF SNOW MENTIONED WEDNESDAY NIGHT
AHEAD OF A SURFACE TROUGH. HAVE TRENDED POPS TO LIKELY FOR THE BULK
OF THE CWA ON THURSDAY. MAINTAINED A POSSIBLE MIX WITH RAIN IN THE
SOUTH AS 850MB TEMPS TRY TO FLIRT WITH +2C PER THE ECMWF. THE SYSTEM
MOVES EAST THURSDAY NIGHT TAKING THE PRECIPITATION WITH IT. DRY
WEATHER IS ANTICIPATED FOR FRIDAY THROUGH SATURDAY NIGHT AS HIGH
PRESSURE SLIDES THROUGH THE REGION.

THE SUNDAY SYSTEM IS ASSOCIATED WITH UPPER SOUTHWEST FLOW IN PLACE.
THE ECMWF HAS MORE OF A SOUTHERN STREAM LOW EJECTING OUR DIRECTION.
AT THIS POINT HAVE RAIN AND SNOW MENTIONED. IT APPEARS SUNDAY MAY BE
TRENDING TOWARD A COLD RAIN. GIVEN THE TIME FRAME THOUGH...DEEP INTO
THE LONG TERM...WILL MAINTAIN A MIX AS THE ZERO C 850MB ISOTHERM IS
IN THE CWA PER BOTH THE GFS AND THE ECMWF.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY)
ISSUED AT 1220 PM EST MON FEB 4 2013

LIGHT SNOW SHOWERS WILL GRADUALLY TAPER OFF TO FLURRIES BEFORE
ENDING FROM WEST TO EAST THIS AFTERNOON. PREDOMINANTLY IFR/MVFR
CONDITIONS EARLY THIS AFTERNOON WILL TRANSITION TO MAINLY MVFR THEN
VFR THIS EVENING.

THE NEXT CLIPPER SYSTEM WILL BRING SNOW INTO KMKG VERY LATE TONIGHT.
SNOW WILL NOT DEVELOP IN KGRR AND TO THE EAST/SE/SOUTH OF KGRR UNTIL
THE LATE MORNING/EARLY AFTERNOON HOURS TUESDAY. THIS BATCH OF SNOW
WILL CAUSE CONDITIONS TO DETERIORATE BACK INTO THE MVFR THEN IFR
FLIGHT CATEGORY TUESDAY.

&&

.MARINE...
ISSUED AT 343 AM EST MON FEB 4 2013

DISCONTINUED THE SCA AS WINDS AND WAVES ARE LIKELY BELOW CRITERIA.

&&

.HYDROLOGY...
ISSUED AT 343 AM EST MON FEB 4 2013

WARMER WX IS EXPECTED TOWARD THE END OF THE WEEK. THIS MAY
EXACERBATE THE ICE JAM POTENTIAL.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
     MIZ073-074.

     LAKE EFFECT SNOW ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
     MIZ056-064-071-072.

LM...NONE.
&&

UPDATE...WDM
SYNOPSIS...93
SHORT TERM...93
LONG TERM...DUKE
AVIATION...LAURENS
HYDROLOGY...93
MARINE...93
Hazardous weather outlook, Feb 4, 3:05 PM EST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
305 PM EST MON FEB 4 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-052015-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
305 PM EST MON FEB 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

SNOW WILL REDEVELOP LATE TONIGHT AND MAY RESULT IN SOME HAZARDOUS
TRAVEL CONDITIONS BY SUNRISE TUESDAY.

SOME FLOODING CONCERNS REMAIN WITH ELEVATED RIVER LEVELS AND ICE
JAMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL SNOW IS EXPECTED ON TUESDAY. LOCATIONS NORTH OF GRAND
HAVEN ALONG THE LAKE SHORE CAN EXPECT 3 TO 6 INCHES WITH LOCALLY
HIGHER AMOUNTS. OTHERWISE...A GENERAL 1 TO 3 INCHES IS EXPECTED.
THIS SNOW WILL LIKELY RESULT IN SOME IMPACTS TO TRAVEL...ESPECIALLY
DURING THE TUESDAY MORNING AND TUESDAY EVENING COMMUTES.

ICE JAMS AND FLOODING FROM ICE JAMS WILL REMAIN A CONCERN THROUGH
THE WEEKEND. WARMER TEMPERATURES AND SOME RAINFALL MAY BE POSSIBLE
LATE IN THE WEEKEND THAT POSSIBLY INCREASING THE ICE JAM THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOW TOTALS TO THE NATIONAL
WEATHER SERVICE.

LMZ844>849-052015-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
305 PM EST MON FEB 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Feb 4, 10:35 AM EST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1035 AM EST MON FEB 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             ALMA                    43.38N 84.66W
02/04/2013  M0.4 INCH        GRATIOT            MI   CO-OP OBSERVER

            24 HOUR SNOWFALL. SNOW DEPTH WAS 1 INCH.

&&

EBW
Local storm report, Feb 4, 10:37 AM EST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1037 AM EST MON FEB 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     SNOW             EAST GRAND RAPIDS       42.94N 85.61W
02/04/2013  M2.6 INCH        KENT               MI   CO-OP OBSERVER

            24 HOUR SNOWFALL. SNOW DEPTH WAS 8 INCHES.

&&

EBW
Local storm report, Feb 4, 10:38 AM EST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1038 AM EST MON FEB 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             LOWELL                  42.93N 85.34W
02/04/2013  M2.0 INCH        KENT               MI   CO-OP OBSERVER

            24 HOUR SNOWFALL. SNOW DEPTH WAS 8 INCHES.

&&

EBW
Local storm report, Feb 4, 10:39 AM EST, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1039 AM EST MON FEB 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             2 SSW IONIA             42.96N 85.08W
02/04/2013  M0.8 INCH        IONIA              MI   CO-OP OBSERVER

            24 HOUR SNOWFALL. SNOW DEPTH WAS 3 INCHES.

&&

EBW
Local storm report, Feb 4, 10:41 AM EST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1041 AM EST MON FEB 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             2 ENE BROOKLYN          42.12N 84.21W
02/04/2013  M1.8 INCH        JACKSON            MI   CO-OP OBSERVER

            24 HOUR SNOWFALL. SNOW DEPTH WAS 5 INCHES.

&&

EBW
Local storm report, Feb 4, 10:44 AM EST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1044 AM EST MON FEB 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     SNOW             4 SSW HASTINGS          42.59N 85.32W
02/04/2013  M2.0 INCH        BARRY              MI   COCORAHS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 7 INCHES.

0530 AM     SNOW             6 ENE MUSKEGON          43.26N 86.15W
02/04/2013  M2.5 INCH        MUSKEGON           MI   TRAINED SPOTTER

            24 HOUR SNOWFALL.

0600 AM     SNOW             5 WSW ROCKFORD          43.09N 85.64W
02/04/2013  M1.5 INCH        KENT               MI   COCORAHS

            24 HOUR SNOWFALL.

0610 AM     SNOW             BLOOMINGDALE            42.38N 85.96W
02/04/2013  M3.0 INCH        VAN BUREN          MI   CO-OP OBSERVER

            24 HOUR SNOWFALL.

0630 AM     SNOW             2 WSW WALKER            42.99N 85.81W
02/04/2013  M3.0 INCH        OTTAWA             MI   COCORAHS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 12.5 INCHES.

0630 AM     SNOW             1 SSW DUTTON            42.83N 85.59W
02/04/2013  M1.3 INCH        KENT               MI   COCORAHS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 8 INCHES.

0630 AM     SNOW             2 NE BATH               42.84N 84.42W
02/04/2013  M0.1 INCH        CLINTON            MI   COCORAHS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 2.5 INCHES.

0700 AM     SNOW             3 NW HOLLAND            42.82N 86.15W
02/04/2013  M3.5 INCH        OTTAWA             MI   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             4 WSW FREMONT           43.44N 86.02W
02/04/2013  M0.8 INCH        NEWAYGO            MI   CO-OP OBSERVER

            24 HOUR SNOWFALL. SNOW DEPTH WAS 7 INCHES.

0700 AM     SNOW             2 SE SCOTTVILLE         43.93N 86.25W
02/04/2013  M1.8 INCH        MASON              MI   CO-OP OBSERVER

            24 HOUR SNOWFALL. SNOW DEPTH WAS 9 INCHES.

0700 AM     SNOW             ALMA                    43.38N 84.66W
02/04/2013  M0.4 INCH        GRATIOT            MI   CO-OP OBSERVER

            24 HOUR SNOWFALL. SNOW DEPTH WAS 1 INCH.

0700 AM     SNOW             2 W WAYLAND             42.67N 85.68W
02/04/2013  M23.9 INCH       ALLEGAN            MI   TRAINED SPOTTER

            4 DAY SNOWFALL. SNOW DEPTH WAS 10.5 INCHES.

0700 AM     SNOW             GERALD R FORD ARPT      42.89N 85.53W
02/04/2013  M2.0 INCH        KENT               MI   ASOS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 6 INCHES.

0700 AM     SNOW             4 NW LANSING            42.78N 84.59W
02/04/2013  M0.5 INCH        CLINTON            MI   ASOS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 2 INCHES.

0700 AM     SNOW             4 S MUSKEGON            43.17N 86.24W
02/04/2013  M3.9 INCH        MUSKEGON           MI   ASOS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 9 INCHES.

0700 AM     SNOW             5 ENE HUDSONVILLE       42.90N 85.78W
02/04/2013  M4.2 INCH        OTTAWA             MI   COCORAHS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 11.5 INCHES.

0700 AM     SNOW             2 ENE BROOKLYN          42.12N 84.21W
02/04/2013  M1.8 INCH        JACKSON            MI   CO-OP OBSERVER

            24 HOUR SNOWFALL. SNOW DEPTH WAS 5 INCHES.

0700 AM     SNOW             HASTINGS                42.65N 85.29W
02/04/2013  M3.0 INCH        BARRY              MI   CO-OP OBSERVER

            24 HOUR SNOWFALL. SNOW DEPTH WAS 5 INCHES.

0700 AM     SNOW             4 NNE PAW PAW           42.27N 85.86W
02/04/2013  M2.2 INCH        VAN BUREN          MI   COCORAHS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 6.5 INCHES.

0700 AM     SNOW             5 NW SHELBY             43.67N 86.42W
02/04/2013  M0.8 INCH        OCEANA             MI   COCORAHS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 6 INCHES.

0700 AM     SNOW             1 ESE ADA               42.95N 85.48W
02/04/2013  M1.8 INCH        KENT               MI   COCORAHS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 7.5 INCHES.

0700 AM     SNOW             4 SW ROCKFORD           43.08N 85.63W
02/04/2013  M1.4 INCH        KENT               MI   COCORAHS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 5.5 INCHES.

0700 AM     SNOW             5 SSW GRAND RAPIDS      42.90N 85.70W
02/04/2013  M2.0 INCH        KENT               MI   COCORAHS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 15 INCHES.

0700 AM     SNOW             2 N HASLETT             42.77N 84.40W
02/04/2013  M0.3 INCH        CLINTON            MI   COCORAHS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 1.5 INCHES.

0700 AM     SNOW             4 W BELLEVUE            42.45N 85.10W
02/04/2013  M2.6 INCH        BARRY              MI   COCORAHS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 5.5 INCHES.

0700 AM     SNOW             2 W WAYLAND             42.67N 85.68W
02/04/2013  M5.3 INCH        ALLEGAN            MI   COCORAHS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 10.5 INCHES.

0700 AM     SNOW             HOLLAND                 42.78N 86.11W
02/04/2013  M2.2 INCH        OTTAWA             MI   CO-OP OBSERVER

            24 HOUR SNOWFALL. SNOW DEPTH WAS 9 INCHES.

0700 AM     SNOW             BIG RAPIDS              43.70N 85.48W
02/04/2013  M0.6 INCH        MECOSTA            MI   CO-OP OBSERVER

            24 HOUR SNOWFALL. SNOW DEPTH WAS 2 INCHES.

0715 AM     SNOW             2 SSE WYOMING           42.88N 85.70W
02/04/2013  M2.5 INCH        KENT               MI   TRAINED SPOTTER

            SNOWFALL SINCE NOON SUNDAY. SNOW DEPTH WAS 14 INCHES.

0730 AM     SNOW             WSW ALLENDALE           42.97N 85.96W
02/04/2013  M5.5 INCH        OTTAWA             MI   COCORAHS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 15.5 INCHES.

0730 AM     SNOW             4 WNW HOLLAND           42.80N 86.19W
02/04/2013  M3.0 INCH        OTTAWA             MI   COCORAHS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 9 INCHES.

0730 AM     SNOW             WSW ALLENDALE           42.97N 85.95W
02/04/2013  M5.5 INCH        OTTAWA             MI   TRAINED SPOTTER

            24 HOUR SNOWFALL. SNOW DEPTH WAS 15.5 INCHES.

0750 AM     SNOW             EAST GRAND RAPIDS       42.94N 85.61W
02/04/2013  M2.6 INCH        KENT               MI   CO-OP OBSERVER

            24 HOUR SNOWFALL. SNOW DEPTH WAS 8 INCHES.

0750 AM     SNOW             EAST GRAND RAPIDS       42.94N 85.61W
02/04/2013  M2.6 INCH        KENT               MI   CO-OP OBSERVER

            24 HOUR SNOWFALL. SNOW DEPTH WAS 8 INCHES.

0800 AM     SNOW             2 SSW IONIA             42.96N 85.08W
02/04/2013  M0.8 INCH        IONIA              MI   CO-OP OBSERVER

            24 HOUR SNOWFALL. SNOW DEPTH WAS 3 INCHES.

0800 AM     SNOW             LOWELL                  42.93N 85.34W
02/04/2013  M2.0 INCH        KENT               MI   CO-OP OBSERVER

            24 HOUR SNOWFALL. SNOW DEPTH WAS 8 INCHES.

0813 AM     SNOW             5 S CONCORD             42.11N 84.63W
02/04/2013  M1.6 INCH        JACKSON            MI   COCORAHS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 5.5 INCHES.

0830 AM     SNOW             3 NNE MOSCOW            42.09N 84.48W
02/04/2013  M1.3 INCH        JACKSON            MI   COCORAHS

            24 HOUR SNOWFALL. SNOW DEPTH WAS 6.5 INCHES.

&&

EBW

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 2:55 PM ESTLake Effect Snow AdvisoryGRRMason, Muskegon, Oceana25 hr
Feb 4, 4:18 PM ESTRiver Flood WatchGRROttawa6 hr

Nearby

Small Craft Advisories in Michigan, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.